MathSciNet Relay Station
MathSciNet bibliographic data
MR59485 46.3X
Dixmier, J. Formes linéaires sur un anneau d'opérateurs. (French) Bull. Soc. Math. France 81, (1953). 9–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement